# SDR AALA201811099005

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 18,081 hours, 3,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHTS CAME ON AND REMAINED ON.  ACCOMPLISHED A BITE TEST AND OPS TEST IAW AMM 33-51-00. TESTED GOOD. NO FAULTS. OK FOR SERVICE.
